MathSciNet Relay Station
MathSciNet bibliographic data
MR805954 20E36 (20F28)
Bachmuth, Seymour; Mochizuki, Horace Y. ${\rm Aut}(F)\to{\rm Aut}(F/F'')$ is surjective for free group $F$ of rank $\geq 4$. Trans. Amer. Math. Soc. 292 (1985), no. 1, 81–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement